Bulletin of the American Mathematical Society

Review: W. Blaschke and G. Bol, Geometrie der Gewebe

R. J. Walker

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 45, Number 9 (1939), 652-653.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183502080

Citation

Walker, R. J. Review: W. Blaschke and G. Bol, Geometrie der Gewebe . Bulletin of the American Mathematical Society 45 (1939), no. 9, 652--653. http://projecteuclid.org/euclid.bams/1183502080.


Export citation